2 hours late for my PEP medication
Mar 26, 2012
Dear Dr. Mc Gowan,
This is my 13th days for my PEP treatment . today I forgot to take medication on time and when I realized it was 2 hours after. Is it gonna be ok if I don¡t take the medication on time? I am kindda worry.
Response from Dr. McGowan
No, you do not have to worry about being slightly late on your meds. Better to take it late then to miss it altogether. Especially since you are 13 days into treatment there is a good blood level of your meds already. Finish the course and go for your follow-up testing.
Best to you, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Swollen Lymph Nodes Mean I Have AIDS?
- Is White Tongue An Acute Symptom Of AIDS?
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Genital Sores - Male Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.